# SDR FDKA200703147

- Difficulty date: March 30, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 11,354 hours, 10,899 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6040 ATL-PFN (1328 PHX LCL).  EMERGENCY EXIT ROW LIGHTED SIGN INOP AT ROW 12.  MX SECURED THE SIGN AND OPS CHECK NORMAL.
